From the history it seems that you are having Dysfunctional uterine bleeding.Diet and exercise can help to change the body and along with that sometimes, acute hormone changes can cause irregular periods.
It can be due to psychological stress, weight (obesity, anorexia, or a rapid change), exercise, endocrinopathy,drugs effect etc.
The management of this condition would require treatment with progesterone to stabilize the endometrium and reduce bleeding. Oral contraceptive pills (OCPs) suppress endometrial development, reestablish predictable bleeding patterns, decrease menstrual flow, and lower the risk of iron deficiency anemia.
You might consult your OB-GYN who can do the needed tests and initiate the proper therapy.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.